American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 130 found      Go to page: 1 2 3 4 > >>

[1] Alexander Dranishnikov. Topological complexity of wedges and covering maps. Proc. Amer. Math. Soc. 142 (2014) 4365-4376.
Abstract, references, and article information   
View Article: PDF

[2] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[3] Taras Banakh and Magdalena Nowak. A 1-dimensional Peano continuum which is not an IFS attractor. Proc. Amer. Math. Soc. 141 (2013) 931-935.
Abstract, references, and article information   
View Article: PDF

[4] Vesko Valov. Parametric Bing and Krasinkiewicz maps: revisited. Proc. Amer. Math. Soc. 139 (2011) 747-756. MR 2736353.
Abstract, references, and article information   
View Article: PDF

[5] Sergey A. Antonyan. Proper actions on topological groups: Applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010) 3707-3716. MR 2661569.
Abstract, references, and article information   
View Article: PDF

[6] Jan van Mill and Roman Pol. An example concerning the Menger-Urysohn formula. Proc. Amer. Math. Soc. 138 (2010) 3749-3752. MR 2661573.
Abstract, references, and article information   
View Article: PDF

[7] J. Higes. Assouad-Nagata dimension of nilpotent groups with arbitrary left invariant metrics. Proc. Amer. Math. Soc. 138 (2010) 2235-2244. MR 2596064.
Abstract, references, and article information   
View Article: PDF

[8] M. Cencelj, J. Dydak, A. Mitra and A. Vavpetic. Bockstein theorem for nilpotent groups. Proc. Amer. Math. Soc. 138 (2010) 1501-1510. MR 2578545.
Abstract, references, and article information   
View Article: PDF

[9] Elzbieta Pol and Roman Pol. A metric space with the Haver property whose square fails this property. Proc. Amer. Math. Soc. 137 (2009) 745-750. MR 2448597.
Abstract, references, and article information   
View Article: PDF

[10] E. Cuchillo-Ibáñez and M. A. Morón. Canonical covers and dimension of Z-sets in the Hilbert cube. Proc. Amer. Math. Soc. 136 (2008) 3709-3716. MR 2415059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Dydak and J. Higes. Asymptotic cones and Assouad-Nagata dimension. Proc. Amer. Math. Soc. 136 (2008) 2225-2233. MR 2383529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Daria Michalik. Embeddings of $n$-dimensional separable metric spaces into the product of Sierpinski curves. Proc. Amer. Math. Soc. 135 (2007) 2661-2664. MR 2302589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Mohammad Abry and Jan J. Dijkstra. Universal spaces for almost $n$-dimensionality. Proc. Amer. Math. Soc. 135 (2007) 2623-2628. MR 2302584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] N. Brodskiy, J. Dydak, A. Karasev and K. Kawamura. Root closed function algebras on compacta of large dimension. Proc. Amer. Math. Soc. 135 (2007) 587-596. MR 2255306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrzej Nagórko. Carrier and nerve theorems in the extension theory. Proc. Amer. Math. Soc. 135 (2007) 551-558. MR 2255302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Alex Karasev and Vesko Valov. Universal absolute extensors in extension theory. Proc. Amer. Math. Soc. 134 (2006) 2473-2478. MR 2213722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan J. Dijkstra and Jan van Mill. A counterexample concerning line-free groups and complete Erdos space. Proc. Amer. Math. Soc. 134 (2006) 2281-2283. MR 2213700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John Kulesza. New properties of Mrowka's space $\nu\mu_0$. Proc. Amer. Math. Soc. 133 (2005) 899-904. MR 2113942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. Chigogidze, A. Karasev and M. Rørdam. Real rank and squaring mappings for unital $C^{\ast}$-algebras. Proc. Amer. Math. Soc. 132 (2004) 783-788. MR 2019956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] David L. Fearnley, L. Fearnley and J. W. Lamoreaux. Every three-point set is zero dimensional. Proc. Amer. Math. Soc. 131 (2003) 2241-2245. MR 1963773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Akira Koyama and Manuel A. Moron. On classes of maps which preserve finitisticness. Proc. Amer. Math. Soc. 130 (2002) 3091-3096. MR 1908934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Elzbieta Pol. On hereditarily indecomposable continua, Henderson compacta and a question of Yohe. Proc. Amer. Math. Soc. 130 (2002) 2789-2795. MR 1900886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan M. Aarts and Robbert J. Fokkink. An addition theorem for the color number. Proc. Amer. Math. Soc. 129 (2001) 2803-2807. MR 1838806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Valentin Gutev and Tsugunori Nogura. Vietoris continuous selections and disconnectedness-like properties. Proc. Amer. Math. Soc. 129 (2001) 2809-2815. MR 1838807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Takahisa Miyata. Shape aspherical compacta--applications of a theorem of Kan and Thurston to cohomological dimension and shape theories. Proc. Amer. Math. Soc. 129 (2001) 2783-2788. MR 1838803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Per Bylund and Jaume Gudayol. On the existence of doubling measures with certain regularity properties. Proc. Amer. Math. Soc. 128 (2000) 3317-3327. MR 1676303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Levin, Leonard R. Rubin and Philip J. Schapiro. The Mardesic factorization theorem for extension theory and c-separation. Proc. Amer. Math. Soc. 128 (2000) 3099-3106. MR 1664406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Vitalij A. Chatyrko and Elzbieta Pol. Continuum many Fréchet types of hereditarily strongly infinite-dimensional Cantor manifolds. Proc. Amer. Math. Soc. 128 (2000) 1207-1213. MR 1636938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alex Chigogidze. Compactifications and universal spaces in extension theory. Proc. Amer. Math. Soc. 128 (2000) 2187-2190. MR 1653445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 130 found      Go to page: 1 2 3 4 > >>